# SDR NSVA2011134

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 1,214 hours, 1,132 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW WAS CLIMBING OUT OF ORF AT APROX 8000 FT, RECEIVED FUSELAGE DOOR INDICATION FOR FWD CARGO DOOR.  CREW RAN QRH AND DETERMINED PRESSURIZATION REMAINED NORMAL.  FLIGHT THEN RETURNED TO ORF DUE TO CREW UNABLE TO CONFIRM SECURITY OF DOOR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX PERFORMED OPERATIONAL CHECK OF THE DOOR AND THE HANDLE, OPS CHECKED GOOD.
